# SDR CA141014005

- Difficulty date: October 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPAR CORROSION FOUND AT 2ND FASTENER OF RH WING ON FWD SPAR FLANGE.   REPAIR CARRIED OUT IAW CAS ENGINEERING B1900-57-002, RDA#A-RA14-036/D. CORROSION REMOVED AT 2ND FASTENER. STRIPS MADE FROM 7075T6 PICKING UP 8 AND 4 RIVETS RESPECTIVELY EITHER SIDE OF DAMAGE. ALL WET ASSEMBLY USING EA9309.3NA/PS890 WITH HL19P36 FASTENERS. ALL AFFECTED AREAS PRIMED WITH INTEGRAL FUEL BAY PRIMER COATING IAW SRM 51-30-05.  ACCESS COVER INSTALLED IAW CAS ENGINEERING B1900-57-003, RDA#A-RA14-038/D TO GAIN ACCESS FOR SKIN REINSTALLATION AND SEALING BETWEEN RH WS 147.74 AND 135.86. DOUBLER RING/PANEL. ALL AFFECTED AREAS PRIMED WITH INTEGRAL FUEL BAY PRIMER. ALL WET INSTALLATION USING PS890.
